33969 articles – 26750 Notices  [english version]
.:. Consultation > Par auteur > Ammann .:.
19 documents classés par :
1 - 2 Page Suivante Page Finale
fulltext access Mass endomorphism, surgery and perturbations
Ammann B., Dahl M., Hermann A., Humbert E.
(28/09/2010) [hal-00521700 - version 1]
fulltext access Smooth Yamabe invariant and surgery
Ammann B., Dahl M., Humbert E.
[hal-00271361 - version 3]
fulltext access Surgery and the spinorial tau-invariant
Ammann B., Dahl M., Humbert E.
[hal-00184126 - version 3]
fulltext access The supremum of conformally covariant eigenvalues in a conformal class
Ammann B., Jammes P.
[hal-00166342 - version 1]
fulltext access A Pohozaev type identity for Dirac operators
Ammann B., Humbert E., Ould Ahmedou M.
Proc. AMS 135 (2007) 489-493 [hal-00091168 - version 1]
fulltext access Manifolds with small Dirac eigenvalues are nilmanifolds
Ammann B., Sprouse C.
[hal-00091177 - version 1]
fulltext access Weighted Sobolev spaces and regularity for polyhedral domains
Ammann B., Nistor V.
[hal-00090987 - version 1]
fulltext access The spinorial $\tau$-invariant and 0-dimensional surgery
Ammann B., Humbert E.
[hal-00087981 - version 1]
fulltext access Surgery and Harmonic Spinors
Ammann B., Dahl M., Humbert E.
[hal-00079157 - version 1]
fulltext access The second Yamabe invariant
Ammann B., Humbert E.
Journal of Functional Analysis 235 (2006) 377-412 [hal-00140807 - version 1]